# SDR ASAA12411210

- Difficulty date: February 25, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 43,940 hours, 24,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6545435340
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AFT FLAP HAS DELAM AT T/E.  REPAIRED RT OUTBOARD AFT FLAP T/E IAW B737 400 SRM 51 70 10 REPAIR 4.
